# SDR P5CA9700358

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NR 4 PYLON INBOARD SIDE JUST ABOVE AFT MOUNT (HALF MOON CUTOUT) FROM SCREW HOLE.  REPAIRED PER BOEING SRM 54-30-03.
